Exercise

Mahmud78
By Mahmud78 Latest Reply 2011-02-12 11:36:59 -0600
Started 2011-02-12 07:24:29 -0600

Hi community iam 33 having type 1 diabetes since 2005 . iam using two types of insulin actrapid and insulatsrd logacting 18 unit act and 8 unit insulatard morning evening but my readings are high fasting Is fine it is under 110 but post breakfast and lunch between 200 to 160 .if I increase dose I fell hypo or if I do exercise I fell hypo especially before lunch time any one suggest me is this right dose of mixture?

Tags: gym exercise

2 replies

Pam S
Pam S 2011-02-12 11:36:59 -0600 Report

my doc lets me adjust my insulins 1 unit at a time either direction. if its too much I back it off. if not enough I add 1 at a time. but check with your doctor first. I see 2 docs for my diabetes so they both know I do it. If i excercise heavy i take less. if not…i have to keep the same amount…so on and so on. That's what i hate most about diabetes…it's never a sound thing…I don't have a pump. My insurance wont cover the one I want. But the folks on here have been a big help to chat with:)

Harlen
Harlen 2011-02-12 11:07:14 -0600 Report

Hello
That is a hard one .
I woukd chat with your Doc ,it looks like a med thing or what your eating ?
Being T1 it is very hard to ajust your insulin
I use a pump so that I can ajust my meds as needed
Best wishes
Harlen